# SDR UIEA201000085

- Difficulty date: January 1, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL SUPPORT DEFORMED AT RBL 38" AT STA 2080. DAMAGED AREA TRIMMED OFF IAW SRM 51-70-11 FIG 1. INSP CARRIED OUT AND NO CRACK FOUND. EO 4453A320.
